# SDR DALA2018031201670

- Difficulty date: March 12, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 124,593 hours, 17,680 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1654.5-1678
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECKTION FOUND ONE CRACK APPROX 0.275 INCHES IN LENGTH ON THE FUSELAGE SKIN,  BELOW THE 11TH FASTENER AT STRINGER 13AR, FROM FWD TO AFT, BETWEEN BS 1654.5 AND 1678. REPAIRED IAW SRM 53-80-01.
